# SDR AUS20020017

- Difficulty date: January 7, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- Propeller: Hartzl HCE2YK2
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 1949
- Condition: Faulty
- Location: Propeller Assemb
- Component: Propeller Assemb, Hartzl, HCE2YK2RB
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE CLAMP BOLTS NOT IN SAFETY. NO SPACERS BETWEEN SPINNER BACKPLATE AND PROPELLER HUB. PROPELLER BLADES CONTACTINGBACKPLATE WHEN BLADE IS IN THE FEATHER POSITION.PERSONNEL/MAINTENANCE ERROR.
